Lyrica and Tramadol Withdrawal symptoms
My name is Alison, I am 12 years old and I suffer from RSD in my right arm/left leg.
I am currently on Tramadol and Lyrica to try and stop the neuropathic pain I am experiencing, however they are not working and my pains gone up.
Me and my mom have spoken to my Physiotherapist about this problem and she saws it could be that I am experiencing Withdrawal symptoms or my body may be tolerant to the medications. Is this common? I really don't know what to do, I am sick of the chronic pain.
I am also experiencing severe balance problems and poor co-ordination, is this a side effect of any of those drugs?
To the World you may be one person, but to one person, you may be the World.
This is a link to my Blog where I write about my Battle with the illness, RSD and lots of other things!! Please feel free to take a look and write a comment should you wish to do so!